# SDR N3XR20200727001

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: General aviation
- Aircraft: N308ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N210
- Aircraft time: 2,487 hours
- Engine: Austro E4
- Engine time: 749 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: E4A30000000
- Part serial: 1904040200606
- Condition: Low Pressure
- Location: Fuel System
- Part time: 197 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE CREW OBSERVED AN ECU INDICATION AND THE POWER WOULD NOT ADVANCE BEYOND 80%. THE LT. HIGH PRESSURE FUEL PUMP WAS CHANGE AND RESOLVED THE PROBLEM.
